# SDR SWAA091335

- Difficulty date: February 19, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 17,471 hours, 10,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND EEPLS COVERS CRACKED BETWEEN ROW 5 TO ROW 21.  REMOVED AND REPLACED COVER PER MM.
